# SDR AALA20030913

- Difficulty date: August 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY EXIT LIGHTS LEFT OVERWING, ALL THREE ARE INOPERATIVE.  ALSO, 1L EXT EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED M736 AND OPS CHECKED OK.  (M)
